It is currently Sun Dec 21, 2014 1:41 pm

News News of Avonex

Site map of Avonex » Forum : Avonex

A board to discuss the Multiple Sclerosis modifying drug Avonex

Leg pain

I've been injecting avonex for over 5 years. 9 days ago I injected in the top of my thigh as usual - I've had progressive leg pain ever since. I am having trouble lifting my leg and walking in a strange way. Anyone got any ideas what I might have done? Surely it should be this painful? I've injected since in the other leg and with no problems

On another note I still get side ...
Read more : Leg pain | Views : 985 | Replies : 1


Vastly decreased injury recovery with Avonex?

I have been taking Avonex since July 2012. In January 2012 I suffered a toe injury doing karate which ended up resulting in needing a minor arthroscopy to clear out some mess in the joint. That happened in December 2012. Typical recover time is 3-6 weeks. It's now 6 months later, and while it no longer feels "injured" in the sense of there being anything wrong with the joint, it just hurts whenever I use ...
Read more : Vastly decreased injury recovery with Avonex? | Views : 1096 | Replies : 3


Common MS drugs Taken Together Do Not Reduce Relapse Risk

Common Multiple Sclerosis Drugs Taken Together Do Not Reduce Relapse Risk

A recent clinical trial found that interferonβ-1a (INF) and glatiramer acetate (GA), two of the most commonly prescribed drugs for multiple sclerosis (MS), provide no additional clinical benefit when taken together. While findings published today in Annals of Neurology, a journal of the American Neurological Association and Child Neurology Society, suggest that taking both INF and GA together was not superior to GA monotherapy ...
Read more : Common MS drugs Taken Together Do Not Reduce Relapse Risk | Views : 1085 | Replies : 0


please help

In desperate need of advice! Ive been on avonex 3 months now, side effects have reduced and i love that its just once a week but im having the hardest time getting over self injecting anxiety, and it is getting worse, last week i had a big disaster and cried all night about it and havent been able to do it again. Im so desperate for it to work out because i like that its ...
Read more : please help | Views : 1335 | Replies : 7


positive on avonex

Hello All,

I started Avonex four weeks ago, but before I did I read many horror stories about side effects, which is unfortunate, but i am here to bring some positivity to that, and say i have not had any reactions from avonex, I drink about 6 liters of water the day of the shot (i am sipping all day long!!)...I take 2 aleve 1/2 hour before and then 2 aleve 2 hours after my ...
Read more : positive on avonex | Views : 3034 | Replies : 18


bruising

I have been on Avonex for one month and I am black/blue in every spot that I do the injection. I had the doctor's office do the injection last week and I still got bruised. Any one else have this? How long will it last ?
I do normally bruise easily but I don't want to be bruised all over. The bruises are taking forever to go away.
thanks
Read more : bruising | Views : 1388 | Replies : 7


Just starting

I did my first avonex injection last night and it went very well. I was scared and apprehensive. Not only about the avonex, but about injecting myself. I did perfect! It made me a little lightheaded, so I went to bed. I woke up this morning a little sore, but that is not unusual. I took some more motrin and I feel fine. So far, so good. :-D ...
Read more : Just starting | Views : 2122 | Replies : 15


My Side Effects Are Getting Worse

Hi all!

I was diagnosed with MS February 13th 2012. The doctor prescribed Avonex. When I first started taking the injections I got the typical side effects: headaches, body-aches, chills, my body is cold (especially my hands and feet), feeling faint or flushed, dizziness/vertigo. Some injection days I would vomit while most injection days I would not.

The problem: I've been on Avonex for around 10 months now and for the the last 3 or ...
Read more : My Side Effects Are Getting Worse | Views : 2113 | Replies : 5


Experiencing severe reactions from Avonex

Is there anyone out there that has severe symptoms from the Avonex pen injections? I really could use some support. The Avenox pharmacist is a wonderful person to bounce questions off of, but I need someone to keep in contact with. I am experiencing tearfulness, sadness, aches, pains, and a feeling of isolation, which lasts 3-6 days. :sad:

The pharmacist informed me that I sound like I ...
Read more : Experiencing severe reactions from Avonex | Views : 2379 | Replies : 9


Severe reaction to Avonex after eight years

Has anyone ever heard of someone having a severe reaction to Avonex after successful prolonged use? I have taken Avonex for eight years, and except for the usual side effects, everything was great. That all changed last week when I developed a serious reaction after taking my shot. I developed very severe hives that covered my entire body. The ER Dr's said they had never seen hives so bad. Their opinion was that Avonex was ...
Read more : Severe reaction to Avonex after eight years | Views : 1967 | Replies : 2


 

Login  •  Register


Statistics

Total posts 222324 • Total topics 23090 • Total members 14618


Contact us | Terms of Service